I am tired and feel very apathetic. I don’t really want to leave my house. When I first started the 50 mg I had a burst of energy but since it has made me so tired. Does anyone else have any similar experience or hope they can share with me?
When you increase or decrease this medicine you’ ll get some side effects like tiredness, fogginess and depression until it stabilizes or settles for about 3 to 7 days. I’m at 125 mg and I have felt these side effects. I’ve been at 125 for a month now and I feel good and stable. Just keep taking your dosage consistently.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Feb 2012 • 7 answers
Updated 25 Oct 2010 • 1 answer
Updated 6 Dec 2018 • 42 answers
Updated 13 Nov 2013 • 3 answers
Updated 29 May 2018 • 2 answers